Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: [2]
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:4
  • preuzimanja u poslednjih 30 dana:3

Sadržaj

članak: 4 od 14  
Back povratak na rezultate
2018, vol. 22, br. 2, str. 41-57
Different common fixed point theorems of integral type for pairs of subcompatible mappings
(naslov ne postoji na srpskom)
Badji Mokhtar-Annaba University, Laboratory of Applied Mathematics, Annaba, Algeria

e-adresab_hakima2000@yahoo.fr
Ključne reči: weakly compatible mappings; subcompatible mappings; implicit relations; common fixed point theorems; contractive and near-contractive conditions; Greguš type; metric space
Sažetak
(ne postoji na srpskom)
In this paper, a general common fixed point theorem for two pairs of subcompatible mappings satisfying integral type implicit relations is obtained in a metric space. Our result improves several results especially the result of Pathak et al. [6]. Also, another common fixed point theorem of Greguš type for four mappings satisfying a contractive condition of integral type in a metric space using the concept of subcompatibility is established which generalizes the result of Djoudi and Aliouche [1] and others. Again a third common fixed point theorem for two pairs of near-contractive subcompatible mappings is given which enlarges the result of Mbarki [5] and references therein.
Reference
Djoudi, A., Aliouche, A. (2007) Common fixed point theorems of Gregus type for weakly compatible mappings satisfying contractive conditions of integral type. Journal of Mathematical Analysis and Applications, 329(1): 31-45
Gopal, D., Gopal, D. (2017) Metrical Common Fixed Points and Commuting Type Mappings. u: Background and Recent Developments of Metric Fixed Point Theory, Informa UK Limited, str. 29-67
Jungck, G. (1996) Common fixed points for noncontinuous nonself maps on nonmetric spaces. Far East J. Math. Sci., 4 (2); 199-215
Jungck, G. (1986) Compatible mappings and common fixed points. International Journal of Mathematics and Mathematical Sciences, 9(4): 771-779
Mbarki, A. (2002) A common fixed point theorem for near-contractive mappings. Southwest J. Pure Appl. Math., 120-125; (1)
Pathak, H.K., Tiwari, R., Khan, M.S. (2007) A common fixed point theorem satisfying integral type implicit relations. Appl. Math, E-Notes, 7, 222-228
Sessa, S. (1982) On a weak commutativity condition of mappings in fixed point considerations. Publications de l'Institut mathematique, 32(46), 149-153
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor1802041B
objavljen u SCIndeksu: 20.12.2018.
Creative Commons License 4.0

Povezani članci

Nema povezanih članaka